# SDR AWXA0001294

- Difficulty date: February 8, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N509DC
- Make and model: Boeing 737-33A
- Aircraft serial: 23636
- Aircraft time: 43,368 hours, 28,757 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 177PH003011
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RT WING INBOARD L/E SKIN JUST ABOVE INBOARD END OF L/E FLAP SEAL DOOR.  CUT OUT CRACKED AREA; HFEC PERFORMED; FABED FILLER AND INTERNAL DOUBLER; INSTALLED IAW AWA ER 03-5741-01027-SS1 AND B737-300 SRM 57-41-01.
